# SDR YENA2023092101115

- Difficulty date: September 17, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N659JB
- Make and model: Airbus A320-232
- Aircraft serial: 03190
- Aircraft time: 60,655 hours, 21,666 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT# 814, FLL-HPN. "INFLT REPORTS NAUSEAS OIL SMELL IN CABIN.CUSTOMERS COMPLAIN/CONCERNED; COMPLIED WITH INFO NOTICE 2017-T015 SECTION A ISOLATED FAULT TO TYPE 10(A) PER TSM 550-00-810-085-D.NO PREVIOUS HISTORY NOTED AND RECENT ENGINE WASH.A/C OK FOR SERVICE."
